ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

.

Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2016.2.5918

Regularized Summation of Haar Series of Continuous Functions

Kazarian M. L.
Vladikavkaz Mathematical Journal 2016. Vol. 18. Issue 2.
Abstract:
We study the problem of summation of Haar series of continuous functions. We present the proof of the stability and uniform convergence of Haar series regularized by generalized summation function for the class of continuous functions with approximate coefficients.
Keywords: Haar transformation, Haar series, Tikhonov regularization method, regularizing multiplier, class of functions \(S_p\), \(1\leq p<\infty\).
Language: Russian Download the full text  
For citation: Kazarian M. L. Regularized summation of Haar series of continuous functions // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 19, no. 2, pp. 49-54. DOI 10.23671/VNC.2016.2.5918
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systems guidelines | Submit manuscript |  
1999-2023